0
BRIEF NOTES

Application of a Hybrid Method to the Solution of the Nonlinear Burgers’ Equation

[+] Author and Article Information
Bor-Lih Kuo

Department of Mechanical Engineering, Chengshiu Institute of Technology, Kaohsiung, Taiwan 833, Republic of China e-mail: borlih@cc.csit.edu.tw

Chao-Kuang Chen

Department of Mechanical Engineering, National Cheng Kung University, Tainan, Taiwan 710, R.O.C.

J. Appl. Mech 70(6), 926-929 (Jan 05, 2004) (4 pages) doi:10.1115/1.1629107 History: Received July 19, 2002; Revised April 12, 2003; Online January 05, 2004
Copyright © 2003 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Time history of propagating wave fronts for Re=10,000
Grahic Jump Location
Time history of propagating wave fronts for Re=100
Grahic Jump Location
Steady-state solutions of Burgers’ equation for Re=1∼10,000
Grahic Jump Location
Numerical results obtained by the present method for Re=10,000
Grahic Jump Location
Comparison of present results with exact solutions for Re=100
Grahic Jump Location
Comparison of present results with exact solutions for Re=1

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In